# SDR DALA1013460999

- Difficulty date: May 11, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 49,135 hours, 36,074 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1312-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BTW DOUBLER AND FUSELAGE SKIN ON LAV SERVICE PNL STAY=1312 TO Y=1322 BTW LONGS 19LH AND 22LH. REPAIR WAS ACCOMPLISHED IAW ERA 482821-14 REV ORIG. (DLM88101535)
